# SDR 2008UALA00521

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 35,895 hours, 9,982 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020423
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOP AND LENS CRACKED RIGHT AFT OVERWING EMERGENCY LIGHT INOP ALSO.  REPLACED BOTH BULBS AND REPLACED LIGHT ASSY.
